# SDR SWAA2012020901286

- Difficulty date: January 30, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727D, STR 26L STRINGER CLIP CRACKED.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
